Wydział Matematyki i Nauk Informacyjnych PW
Politechnika Warszawska

dr hab. inż. Agata Pilitowska

MiNI PW | Strona główna | Publikacje | Dyplomanci | Plan | Dydaktyka |

 

 

Publikacje dydaktyczne:

 

  • A. Pilitowska, Algebraiczne aspekty teorii kodów, pre-skrypt Oficyna Wydawnicza PW, 178 stron, 2008.

 

Publikacje naukowe:

 

  • P. Jedlicka, A. Pilitowska, A. Zamojska-Dzienio, Free medial quandles, Algebra Universalis, 78(1) (2017), 43-54 (Open access). (Springer.com)

  • A. Pilitowska, A. Zamojska-Dzienio, Closure operators on algebras, International Journal of Algebra and Computation 25(2015), 1055-1074. (arXiv.org)

  • P. Jedlicka, A. Pilitowska, D. Stanovsky, A. Zamojska-Dzienio, The structure of medial quandles, Journal of Algebra 443, 300-334(2015). (arXiv.org)

  • E. Lehtonen, A. Pilitowska, Entropicity and generalized entropic property in idempotent n -semigroups, Semigroup Forum 91(1) (2015), 260-281 (Open access). (Springer.com)

  • E. Lehtonen, A. Pilitowska, Generalized entropy in expanded semigroups and in algebras with neutral element, Semigroup Forum 88(3), (2014), 702-714, DOI:10.1007/s00233-013-9563-y (Open access). (Springer.com)

  • A. Pilitowska, A. Zamojska-Dzienio, The lattice of subvarieties of semilattice ordered algebras, Order 31(2), (2014), 217-238, DOI: 10.1007/s11083-013-9297-1 .(plik .pdf 178kB)

  • A. Pilitowska, A. Zamojska-Dzienio, Varieties generated by modes of submodes, Algebra Universalis, 68(3), (2012), 221-236. DOI: 10.1007/s00012-012-0201-4 (Open access).(Springer.com)

  • A. Pilitowska, A. Zamojska-Dzienio, On some congruences of power algebras, Central European Journal of Mathematics 10(3), (2012), 987-1003. (plik .pdf 155kB)

  • A. Pilitowska, A. Romanowska, Embedding modes into semimodules, Part III, Demonstratio Mathematica 44(4), (2011), 789-798 (Open access).(Demonstr. Math.)

  • A. Pilitowska, A. Romanowska, Embedding modes into semimodules, Part II, Demonstratio Mathematica 44(4), (2011), 779-788 (Open access).(Demonstr. Math.)

  • A. Pilitowska, A. Romanowska, Embedding modes into semimodules, Part I, Demonstratio Mathematica 44(3), (2011), 523-534 (Open access). (Demonstr. Math.)

  • A. Pilitowska, A. Zamojska-Dzienio, Representation of modals, Demonstratio Mathematica 44 (2011), 523-534 (Open access).(Demonstr. Math.)

  • A. Pilitowska, A. Romanowska, D. Stanovsky, Varieties of differential modes embeddable into semimodules, International Journal of Algebra and Computation 19, No. 5, (2009), 669 - 680. (plik .pdf 187kB)

  • A. Pilitowska, Linear identities in graph algebras, Commentationes Mathematicae Universitatis Carolinae 50, 1(2009), 11-24.(plik .pdf 166kB)

  • K. Adaricheva, A. Pilitowska, D. Stanovsky, On complex algebras of subalgebras, Algebra Logika 47:6 (2008), 655 - 686.(plik .pdf 234kB)

  • A. Kravchenko, A. Pilitowska, A. Romanowska, D. Stanovsky, Differential modes, International Journal of Algebra and Computation 18, No. 3, (2008), 567 - 588. (plik .pdf 249kB)

  • A. Pilitowska, Interval bilattices and some other simple bilattices, Relational Methods in Computer Science (H.C.M. de Swart, ed.), Lecture Notes in Computer Science 2561 (2002), pp. 190-196. (plik .pdf 121kB)

  • A. Pilitowska, The lattice of subvarieties of the variety of some ternary modes, Contribution to General Algebra 13 (2001), pp. 265-273.(plik .pdf 156kB)

  • A. Pilitowska, A. Romanowska, Reductive modes, Periodica Math. Hungarica 36(1998), pp.67-78.

  • A. Pilitowska, Enrichments of affine spaces and algebras of subalgebras, Discussiones Math., Algebra and Stochastic Methods 19(1999), pp. 207-225.(plik .pdf 191kB)

  • A. Pilitowska, Identities for classes of algebras closed under the complex structers, Discussiones Math. 18(1998), pp. 85-109.(plik .pdf 201kB)

  • A.Pilitowska, Modes of submodes, Warsaw University of Technology, 1996.

  • A. Pilitowska, A. Romanowska, B. Roszkowska, Products of mode varieties and algebras of subalgebras, Mathematica Slovaka 46 (1996), pp. 497-514.(plik .pdf 1389kB)

  • A. Pilitowska, A. Romanowska, J.D.H. Smith, Affine spaces and algebras of subalgebras, Algebra Universalis 34 (1995), pp. 527-540. (plik .pdf 642kB)

  • A. Pilitowska, Free P-bilattices, Universal algebra, quasigroups and related systems (Jadwisin, 1989), Demonstration Math. 24(1991), no.1-2, pp. 121-127.

  • A.Romanowska, A.Trakul, On the structure of some bilattices, Universal and Applied Algebra (ed. K. Hałkowska, B. Stawski), World Scientific (1989), pp. 235-253.(plik .pdf 828kB)